MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 HYDRO-SURG PLUS LAPAROSCOPIC IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 HYDRO-SURG PLUS LAPAROSCOPIC IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0026870
Medical Device Problem Codes Corroded (1131); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, hydro-surg irrigator had fluid leak.The subject device was returned for evaluation.Based on evaluation of the device fluid leaked into the pump housing and presented in the area the battery housing.Fluid leak presented and passed the lip seal barrier.Rtv is identified on the motor mount allowing fluid to pass through the motor mount and down the sides of the motor to the pc board and battery compartment.Based on our evaluation and the condition of the device the probable cause is determined to be manufacturing related.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Sample evaluated.
 
Event or Problem Description
As reported, during a procedure hydro-surg had irrigation fluid leak.There was no reported patient injury.

Brand Name
HYDRO-SURG PLUS LAPAROSCOPIC IRRIGATOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key18861283
Report Number1213643-2024-00081
Device Sequence Number8282553
Product Code GCJ
UDI-Device Identifier00801741000362
UDI-Public(01)00801741000362
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K961492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0026870
Device Lot NumberJUHX0462
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown